# SDR AALA20070952

- Difficulty date: May 27, 2007
- Submitted: June 1, 2007
- Operation: Air carrier
- Aircraft: N77080
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 626
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Relay
- Condition: Failed
- Location: Nose Gear
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MIA INFLIGHT T2217/27MAY MCO TO SJU - DURING CLIMB, AIRCRAFT GETTING INDICATION OF MULTIPULE PROBLEMS.  LANDED MIA WITHOUT INCIDENT.  REPLACED GEAR RELAYS 996B AND 966B AND PROXIMITY BOX.  SYSTEM GROUND CHECKED NORMAL OPERATION.
